# SDR ASOA2015090313654

- Difficulty date: September 3, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 30,061 hours, 28,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT LOWER EMERGENCY LIGHT INOPERATIVE.  R & R RT EMERGENCY EXIT LOWER EMERGENCY LIGHT IAW AMM 33-51-10.  OPS CHECKED GOOD.
